# SDR CALA2024092302472

- Difficulty date: September 13, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N37422
- Make and model: Boeing 737924ER
- Aircraft serial: 31620
- Aircraft time: 52,132 hours, 18,364 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A2000904
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB RIB #4 STIFFNER 2 SHOW SIGNS OF POSSIBLE CRACK.(REF AAR N/R 9901150)
